# SDR 00FDEA00027

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 159 - MAIN DECK - SEAT TRACK FOUND CRACKED AT BS 970.5 X = 47.5 RT CRACK LENGTH APPROX 2 INCHES.  REPAIRED SEAT TRACK PER SRM 53-70-00 VOL 1.
